I was taking clindamycin 300mg cap every 8 hrs for 7 days for recurring staph boils I had. I finished my course and had diarrhea all week on the med. I thought the diarrhea was normal because it was an antibiotic, but now I still have diarrhea after a week. I feel like it won't go away. The diarrhea is not bloody or mucous like, and I feel no abdominal pain. I'm taking acidophilus and eating plain yogurt. Any suggestions?
It could be due to C.diff infection.
Take a course of metronidazole ( for about 10-14 days).
Improvement may be seen in 2-4 days of starting the treatment. If no improvement is seen stool test may have to be done for confirmation of diagnosis and an alternative medication like vancomycin has to be taken.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.